# SDR IPXA09657310

- Difficulty date: September 3, 2009
- Submitted: September 11, 2009
- Operation: Air carrier
- Aircraft: N311UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27741
- Aircraft time: 36,769 hours, 11,366 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 143T587677
- Condition: Damaged
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C MCD FLOOR PANEL FOUND DAMAGE AT STA 412 TO 540 LBL 11 TO LBL 33.  FLOOR PANEL FABRICATED PER EO B767-5320-9693-F & INSTALLED PER AMM 53-01-01.
